# SDR AALA202103079004

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 58,900 hours, 28,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3188
- Condition: Failed
- Location: Zone 200
- Part time: 58,893 hours, 28,768 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING TEST FAIL. REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202103079004) PER AMM 33-51-00 AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (AALA202103089011) PER AMM 33-51-00
